# SDR VTZA95106

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Duct Contl Unit
- Part number: 218D4
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CL
- Nature of condition: M, N
- Precautionary procedure: A

## Discrepancy

IAD-SCE - FLT 6326 - DURING CLIMBOUT, THE DUCT OVERTEMP LIGHT ILLUMINATED IN FLIGHT AND WOULD NOT EXTINGUISH WITH FLOWS SHUT OFF.  ACFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE DUCT CONTROL UNIT.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
